# SDR HNAA0400009

- Difficulty date: February 9, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 39,684 hours, 44,375 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Horn
- Condition: Activated
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO TAKEOFF WARNING HORN.  RE-SELECTED FLAPS TO 5 DEGREES.
